Glasnik Matematicki, Vol. 37, No.1 (2002), 73-81.
GROWTH OF MAXIMUM MODULUS OF POLYNOMIALS WITH
Abdul Aziz and B. A. Zargar
P. G. Department of Mathematics, University of Kashmir, Srinagar
Abstract. Let P(z) be a polynomial of
degree n not vanishing in |z| < k where
k ≥ 1. It is given
an upper bound for
|P(z)| in terms of R,n,k,
Among other things our result includes a refinement of a theorem due
to Ankeny and Rivilin as a special case. We shall also prove an
another result of similar nature.
2000 Mathematics Subject Classification.
Key words and phrases. Growth of Maximum Modulus,
inequalities for polynomials.
Full text (PDF) (free access)
Glasnik Matematicki Home Page